MAUDE Adverse Event Report: ARTHREX, INC. GRAFTPRO, GRAFT PREP BOARD; ORTHOPEDIC MANUAL SURG INSTR

ARTHREX, INC. GRAFTPRO, GRAFT PREP BOARD; ORTHOPEDIC MANUAL SURG INSTR
Model Number GRAFTPRO, GRAFT PREP BOARD
Medical Device Problem Code Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/22/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during an anterior cruciate ligament tr-sc surgery the surgeon complained about the color of the device, which was black in the past and is now silver.Due to the reflected light the device glared completely on the operating table and are therefore not usable.According to the surgeon no harm for patient, operator or third party occurred.The surgery was finished successfully with the same device.It was not necessary to switch the surgical technique or do a second surgery.
 
Additional Manufacturer Narrative
This 3500a record is submitted to comply with an fda 483 inspectional observation issued to arthrex inc on may 5, 2023.Arthrex has reassessed the reportability decisions made on historical complaint records using revised criterion.This 3500a document is a result of the reassessment.Complaint confirmed.Upon visual evaluation no issues were found with the finish or markings of the device.No problem found.

Brand Name
GRAFTPRO, GRAFT PREP BOARD
Common Device Name
ORTHOPEDIC MANUAL SURG INSTR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key19288748
Report Number1220246-2024-03115
Device Sequence Number8693588
Product Code LXH
UDI-Device Identifier00888867221505
UDI-Public00888867221505
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/10/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberGRAFTPRO, GRAFT PREP BOARD
Device Catalogue NumberAR-2950D
Device Lot Number43212041
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/23/2022
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/08/2022
Initial Report FDA Received Date05/10/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured12/21/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown